# SDR NF2R201812210003

- Difficulty date: September 4, 2015
- Submitted: December 21, 2018
- Operation: General aviation
- Aircraft: N421JH
- Make and model: Cessna 421C
- Aircraft serial: 421C0875
- Aircraft time: 4,053 hours
- Engine: Cont GTSIO520L
- Engine time: 661 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 628488
- Condition: Galled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE LIFTER ARE PITTED.
